An error estimate for a finite-volume scheme for the Cahn-Hilliard equation with dynamic boundary conditions - Archive ouverte HAL Access content directly
Journal Articles Numerische Mathematik Year : 2021

An error estimate for a finite-volume scheme for the Cahn-Hilliard equation with dynamic boundary conditions

Abstract

In the paper we consider a finite-volume approximation for the Cahn-Hilliard equation with dynamic boundary conditions. We prove an error estimate for the fully-discrete scheme. The convergence of the scheme is proved in Nabet (IMA J Numer Anal 36(4): 1898–1942, 2016), we prove here an error estimate for the fully-discrete scheme. We also give numerical simulations which validate the theoretical result.
Fichier principal
Vignette du fichier
main.pdf (1.19 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01273945 , version 1 (18-02-2016)
hal-01273945 , version 2 (21-02-2018)
hal-01273945 , version 3 (03-09-2021)

Identifiers

Cite

Flore Nabet. An error estimate for a finite-volume scheme for the Cahn-Hilliard equation with dynamic boundary conditions. Numerische Mathematik, 2021, 149 (1), pp.185-226. ⟨10.1007/s00211-021-01230-7⟩. ⟨hal-01273945v3⟩
531 View
168 Download

Altmetric

Share

Gmail Facebook X LinkedIn More